# SDR 07FDEA00976

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 12,881 hours, 7,170 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: AB1107
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 240 DESCENDING TO OAKLAND RECEIVED RED ECAM FOR AVIONICS SMOKE.  REOCCURRED 3 TIMES.  PER CREW DEBRIEF, CREW NEVER SMELLED SMOKE IN  COCKPIT, NOR SMELLED SMOKE VIA SNIFFER TUBE.  INSPECTED MIN EQUIP BAY,  RT AND LT AVIONICS RACKS, NO EVIDENCE OF SMOKE/FIRE OR SMOKE ODORS.  AVIONICS SMOKE LIGHT.  DURING TROUBLESHOOTING, FOUND WATER DRIPPING ON SMOKE DETECTOR 11WA.  REPLACED DETECTOR.  REMOVED AND REPLACED 11WA SMOKE DETECTOR PER MM 26-15-12-4, ON MFG CGDU2000-00, SRL 5565 TAG 7A3346.
